I have been experiencing chest pains midsternal that radiate to my left arm and between my shoulder blades. I have SOB, Light headedness and simultaneous headaches that throb like I took a nitro tab with the chest pains. The chest pains come at all times of the day, at rest or with activity. I have been hospitalized x2. I have had extensive testing with all results for the heart being negative. They discovered a pulmonary issue that seems to be an obstruction with air exchange...possible vocal cord dysfunction? However, I have been on beta blockers and now calcium channel blockers with some adverse side effects and I am now seeking one that works better with my body. I was having PVC's that were very painful in the hospital and were accompanied by SOB and severe headache. After being on the beta blockers and/or the calcium channel blockers the PVC's frequency were definetly lessened, however the chest pain continued at a lesser intensity even without notible PVC activity. I have now been off medications for over a week and the symptoms are returning in frequency and severity. I have not been diagnosed specifically with anything just the painful PVC's and now pulmonary air flow issues. I am scheduled to see an ENT. I feel I am having coronary artery spasms that were not seen on the heart cath. I have symptoms that could be cardiac syndrome X which just involves spasms of the small arteries in the heart which constitute microvasospasms. I am just concerened as to what long term affects these symptoms will or could have on my heart. I have heart disease on my father's side of the family and two aunts on my mother's side that had masive strokes from bilaterally blocked carotid arteries. I am so desprately seeking a diagnosis. I am so tired of the daily disruption to my life. The side effect of swelling in my ankles and feet along with bilateral leg pain with the beta blockers is just not tolerable. I had vein surgery just last year and don't need to revisit that issue. Now with the Diltiazem I experienced a chest rash and bilateral arm and leg tingling. Oh and I forgot that I also have nausea with my symptoms.